• over 2 years ago

    Vaping

    I switched over to vaping about 6 months ago and ever since then when I use the vaporizor for about the past 3 months I have chills the next day, inability to get warm and problems breathing. I do think vaping is better for you than smoking but I was wondering if anyone had any idea what would be causing so many issues. I dont know if its the brand I am using or if I have a bigger issue. I go from very hot to very cold and seem to have no control over it, plus I have been having increasing issues breathing. Can anyone help?

Responses

  • over 2 years ago

    RE: Vaping

    Hi there. Thanks for posting.

    I would speak with your doctor about the pros and cons of vaping before continuing to use e-cigarettes. It says here (http://wb.md/2edJoDF) that in addition to containing nicotine, some brands contain chemicals including formaldehyde -- often used in building materials -- and another ingredient used in antifreeze that can cause cancer.

    Here is information that I found on WebMD about e-cigs.

    1) Health Risks of E-Cigarettes: http://wb.md/2edJwD9

    2) E-Cigs May Contain Chemicals Tied to Lung Disease: http://wb.md/2dGqJjr

    If you are having trouble breathing after vaping then I highly suggest seeing your doctor. I hope that you'll come back and let us know how you're feeling soon.
  • over 2 years ago

    RE: Vaping

    A lot of people have trouble breathing after vaping. I think that shoul be your first clue. If something makes it difficult to breathe then you should probably stop....